American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Dan Yan and Michiel de Bondt. Some remarks on the Jacobian conjecture and polynomial endomorphisms. Proc. Amer. Math. Soc. 142 (2014) 391-400.
Abstract, references, and article information   
View Article: PDF

[2] Shreeram S. Abhyankar and Ignacio Luengo. Spiders and multiplicity sequences. Proc. Amer. Math. Soc. 141 (2013) 4071-4085.
Abstract, references, and article information   
View Article: PDF

[3] Shreeram S. Abhyankar and Enrique Artal Bartolo. Algebraic theory of curvettes and dicriticals. Proc. Amer. Math. Soc. 141 (2013) 4087-4102.
Abstract, references, and article information   
View Article: PDF

[4] Shreeram S. Abhyankar. Generic incarnations of quadratic transforms. Proc. Amer. Math. Soc. 141 (2013) 4103-4117.
Abstract, references, and article information   
View Article: PDF

[5] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[6] Shreeram S. Abhyankar. Quadratic transforms inside their generic incarnations. Proc. Amer. Math. Soc. 140 (2012) 4111-4126.
Abstract, references, and article information   
View Article: PDF

[7] Shreeram S. Abhyankar. More about dicriticals. Proc. Amer. Math. Soc. 139 (2011) 3083-3097. MR 2811264.
Abstract, references, and article information   
View Article: PDF

[8] Shreeram S. Abhyankar. Pillars and towers of quadratic transformations. Proc. Amer. Math. Soc. 139 (2011) 3067-3082. MR 2811263.
Abstract, references, and article information   
View Article: PDF

[9] Damek Davis and Daqing Wan. Factorial and Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 139 (2011) 823-834. MR 2745635.
Abstract, references, and article information   
View Article: PDF

[10] Shreeram S. Abhyankar and Nan Gu. Simultaneous Surface Resolution in Cyclic Galois Extensions. Proc. Amer. Math. Soc. 136 (2008) 449-452. MR 2358482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shreeram S. Abhyankar and Ben Kravitz. Two counterexamples in normalization. Proc. Amer. Math. Soc. 135 (2007) 3521-3523. MR 2336566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Heinzer and Sylvia Wiegand. Prime ideals in two-dimensional polynomial rings . Proc. Amer. Math. Soc. 107 (1989) 577-586. MR 982402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. V. Greenberg and W. V. Vasconcelos. Coherence of polynomial rings . Proc. Amer. Math. Soc. 54 (1976) 59-64. MR 0417164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1